MathSciNet Relay Station
MathSciNet bibliographic data
MR1653320 11G55 (11F67 11R42 19E20 19F15 19F27)
Goncharov, A. B. Multiple polylogarithms, cyclotomy and modular complexes. Math. Res. Lett. 5 (1998), no. 4, 497–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement